×

Second order linear differential systems. (English) Zbl 0453.34006


MSC:

34A30 Linear ordinary differential equations and systems
34C25 Periodic solutions to ordinary differential equations
37D40 Dynamical systems of geometric origin and hyperbolicity (geodesic and horocycle flows, etc.)
53D25 Geodesic flows in symplectic geometry and contact geometry
37G99 Local and nonlocal bifurcation theory for dynamical systems
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML Link

References:

[1] A. L. BESSE , Manifolds All of Whose Geodesics are Closed (Ergebnisse, Vol. 93, Springer, Berlin, New York, 1978 ). MR 80c:53044 | Zbl 0387.53010 · Zbl 0387.53010
[2] W. A. COPPEL , Disconjugacy (Lecture Notes in Mathematics, Vol. 220, Springer, Berlin, New York, 1971 ). MR 57 #778 | Zbl 0224.34003 · Zbl 0224.34003
[3] L. W. GREEN , A Theorem of Hopf (Michigan Math. J., Vol. 5, 1958 , pp. 31-34). Article | MR 20 #4300 | Zbl 0134.39601 · Zbl 0134.39601
[4] H. W. GUGGENHEIMER , Differential Geometry , Dover Publ., Inc., New York, 1977 . MR 58 #12737 | Zbl 0357.53002 · Zbl 0357.53002
[5] F. NEUMAN , Linear Differential Equations of the Second Order and Their Applications (Rend. Math., Vol. 4, 1971 , pp. 559-617). MR 47 #534 | Zbl 0227.34005 · Zbl 0227.34005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.